| Model Number |
10605 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.During preparation of a 3.50 x 28mm synergy ii drug-eluting stent, it was noted that the stent looked damaged upon removal.No patient complications nor injuries were reported.